PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

On the number of hamiltonian groups
Tomaž Pisanski, Boris Horvat and Gašper Jaklic
Math. Commun. Volume 10, Number 1, pp. 89-94, 2005. ISSN 13614681

Abstract

Finite hamiltonian groups are counted. The sequence of numbers of all groups of order n all whose subgroups are normal and the sequence of numbers of all groups of order less or equal to n all whose subgroups are normal are presented.

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:2857
Deposited By:Boris Horvat
Deposited On:22 November 2006